Itching In The Later Area?

Illustration of Itching In The Later Area?
Illustration: Itching In The Later Area? cdn.sanity.io

Greetings, good night. I vira want to ask. Previously in December I took an appetite enhancer supplement called kianpi pills happened to be recommended by my friend, because my appetite is a little bs even not hungry at all so my body weight is very little 42kg, now when months december precisely on the 12th I regularly consume kianpi at least 2 capsules before going to sleep at night, even I consume them every day. Well after that my appetite increased dramatically and in January 2019 after I weighed my bb which had been 42kg to 49kg. Now after that in February 2019 I still consume kianpi, until the beginning of March I decided to stop consuming because I felt my appetite increased and showed my body that was not full so filled with fat, but when I stopped taking the pill I felt Gatak in the area later until I was unable to resist the itching I scratched until reddened and even spread like an island and made blackened later. How to handle it? I have tried using herocyn powder, even the ointment of phlegmuang has not worked, and at night the itching is getting worse. What kind of ointment is suitable? And actually it hurts what I feel. Thank you.

1 Answer:

Hello, thank you for asking at HealthReplies.com
Your skin disease can be caused by fungal infections, allergic reactions, irritation reactions, calligraphy and others. The following will explain some of these diseases:
1. Calligraphy or hives or urticaria is a skin disease that is marked by a reddish bumpy rash that looks like an island that feels itchy. The causes are varied, i.e. there are those caused by certain food and drug allergies, cold and hot temperature allergies, allergic or irritant exposure to certain chemical zakat, autoimmune reactions, skin infections and others.
2. Tinea cruris is a fungal skin infection. Itching is especially felt when the groin is moist.
3. Atopic dermatitis is an allergic reaction that can benefit the skin.
4. Contact dermatitis is an allergic reaction or irritation due to contact with the material of the underwear, material of the pants, crotch deodorizer or crotch washing soap.
Because there are many possible causes of your complaint, you should consult with your doctor first so that you can be examined and treatment can be given according to the cause. If it is caused by an allergic reaction or irritation, the doctor will give anti-inflammatory medication. And if caused by fungus, the doctor will give anti-fungal drugs.
Meanwhile, you can buy over-the-counter itching drugs, such as cetirizin. Avoid things that you expect can be the cause, such as sweat, certain clothing materials, soap or deodorant, certain foods and others. Bathing regularly 2 times a day using special soap for sensitive skin that does not contain fragrance. Change panties regularly and when moist due to water splash or sweat. Use a special towel to wipe the wet crotch after the wipe. Use cold water when bathing and washing, avoid using hot water. Don't scratch the itchy area, because it will make the disease worse.

: by

Related Question

Causes Of Hair Loss After Surgery For Lumps In The Breast?

Causes Of Hair Loss After Surgery For Lumps In The Breast?

(10 months ago)

good afternoon, r nI just had surgery because there was a lump in my breast on the right side, before I did the operation I had frequent hand pain, just the right leg, dizziness, c... Read more

Irregular Menstruation.?

Irregular Menstruation.?

(11 months ago)

Good night…... Read more

Is Hysteroscopy Safe For Women Who Are Still Virgins?

Is Hysteroscopy Safe For Women Who Are Still Virgins?

(12 months ago)

Tonight, I want to ask if hysteroscopy is safe for a virgin woman... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *